Andre Reznikov

Papers and preprints:

Adelic action on periods, submitted (with J. Bernstein).
Lattice points counting and bounds on periods  ,Transactions of AMS,  372, no.3, 2073--2102 (2019) (with F.Su).
Limiting cycles and periods of Maass forms,  Representations of Reductive Groups, AMS Proceedings of Symposia in Pure Mathematics, vol. 101, 351--360 (2019).
Nodal domains of Hecke--Maass forms II, American Math. J., 139, 1395--1447 (2017) (with A. Ghosh and  P. Sarnak).
Estimates of triple products of automorphic functions II, J. of Number Theory, vol. 161, 457--533 (2016).
A uniform bound for the geodesic period, Forum Mathematicum, vol. 27, 1569--1590 (2015).
Nodal domains of Maass forms I, GAFA, vol. 23, no. 5 , 1515--1568 (2013),
(with A. Ghosh and P. Sarnak).
Torus periods for GL(2) and Dirichlet series,
J. of Number Theory, vol. 133, no. 1, 328--342 (2013).
Geodesic restrictions for the Casimir operator
J. of Functional Analysis, vol. 261, no. 9, 2437--2460 (2011).
Subconvexity of triple L-functions
(with J. Bernstein), Annals of Math. 172, 1679--1718 (2010).
Rankin-Selberg without unfolding
Journal of AMS, 21, no. 2, 439--477 (2008).
Periods, subconvexity and representation theory   
(with J. Bernstein) ,  J. of Diff. Geometry v. 70 (1), 129--142 (2005).
Geodesic restrictions and representation theory
preprint, arXiv:math/0403437 (2004).
Microlocalization of eigenfunctions and trilinear functionals
preprint, arXiv:math/0404294 (2004).
Estimates of automorphic functions
(with J. Bernstein)  Moscow Math. J. 4 (2004), no. 1, 19--37.
Sobolev norms of automorphic functionals
(with J. Bernstein) Internat. Math. Res. Notes (IMRN), 2002:40, 2155--2174 (2002).
Laplace-Beltrami operator and equdistribution of measures
Commun. Math Phys. 222, 249--267 (2001).
Non-vanishing of periods
Forum Math. 13/4, 485--493 (2001).
Analytic continuation of representations
(with J. Bernstein) Annals of Math. 150, 329--352 (1999).
Sobolev norms and Fourier coefficients of cusp forms
(with J. Bernstein) C.R. Acad. Sci. Paris,327, 111--116 (1998).

Notes of some talks:

Automorphic Periods and Representation Theory,
Automorphic forms and L-functions, CIMPA research school,
Weihai, China , August 1--14, 2010.
In memoriam of Bella Subbotovsky,
Different approaches to complexity in mathematics and mathematical physics,
Haifa, June 12-19, 2007.
Gelfand pairs and bounds for various Fourier coefficients of automorphic functions
RIMS, Kyoto, RIMS Proceedings, 1523,  158--172 (2006)
Estimation of restrictions of Maass forms
Talk at Montreal  (May, 2004)
Uniqueness in representation theory and L-functions
Talk at Israel Math. Union Session, (2003)

Return to my home page